Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Acne. Applied doxycline and gel, taking dianette. Treatment?

i am on dianette, have been for 4 months now and my acne is worse, because of this i went back to my GP and he told me to carry on taking Dianette. He also gave my Doxycline and a gel for my face. I have seen things online saying i cant take these at the same time? Also in a few weeks i am going on holiday and will be in the sun.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
DOXI 100 MG IS BEST FOR SKIN
YOU CAN TAKE FOR 10 DAYS OFF AND ON WHEN YOU GET BIG PIMPLES
KEEP YOUR SKIN DRY
NO OILY AND GREESY FOODS
NO USE OF MUSTARD COCONUT WALNUT GROUNDNUT AND AMONDS
NOUSE OF SOYABEAN OILS
APPLY OLIVE OIL AND USE OLIVE FOR COOKING
TAKE LOT OF WARM WATER
APPLY CLINDAMYCIN GEL MORNING EVENIMG AND RETINO A AT NIGHT BEFORE SLEEP SWITCH OFF LIGH AS RETINO REACTS WITH LIGHT
WHEN YOU GO OUT AOPPLY CALAMINE
USE FOR 3 MONTHS SKIN WILL BE CLEAR
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor